# SDR R61A201410051092

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 19,601 hours, 15,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE CAPTAIN`S FLASHLIGHT BULB WAS EXTREMELY DIM.  MAINTENANCE R & R THE FLASHLIGHT BATTERY IAW AMM. OPS CHECKED GOOD.
